# SDR AWKA2024072301

- Difficulty date: July 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N221XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Aircraft time: 21,442 hours, 17,679 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330331
- Part serial: 96239H5652
- Condition: Failed
- Location: Zone 200 Rt
- Part time: 21,442 hours, 17,679 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT FL310, THE RIGHT, SIDE WINDSHIELD SHATTERED. WINDOW SHATTERED CHECKLIST WAS ACCOMPLISHED. THE FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO KILM. THE AIRCRAFT LANDED UNEVENTFULLY. MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT. THE RIGHT, SIDE WINDSHIELD WAS REPLACED, OPERATIONAL, AND LEAK CHECKS TO BE ACCOMPLISHED.
